MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320551 / 320553 (BULK)
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Several pharmacy addresses from same pharmacy chain reported to embecta rep "the pen needles were received back into the inventory system with an incorrect expiry date.The date that was entered into the system was october 5, 2025 and the correct date that should have been entered was february 29, 2024 lot # unknown at this time catalog# unknown pen needle sample packets at this time date of event unknown.Sample status unknown.(b)(6) 10june2024 embecta was informed by our distributor (b)(4) that they received complaints from 18 customers regarding this event.This complaint covers one of the 18 complaints received by (b)(4).(b)(6) 10june2024: ¿to clarify, the expiry date labeled on the product is correct (feb 29, 2024).Due to manual error with entering the expiry date in the distributor system, the product was shipped past its labeled expiry.¿.
 
Additional Manufacturer Narrative
Additional information provided to sections b4, g6, h2, h3, and h11.Corrections made to section h6 (type of investigation & investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 18th complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Additional Manufacturer Narrative
Corrections made to section h6 (investigation findings & investigation conclusions).Investigation summary: additional information received, embecta was able to confirm this complaint and root cause was identified.A situation analysis was completed and capa opened to address the reported issue.This is the 15th of 18th complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
PN 32G 4MM HP 5 BAG 50 BOX SAMPLE US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19505585
Report Number3023359743-2024-00172
Device Sequence Number6913733
Product Code FMI
UDI-Device Identifier30382903205517
UDI-Public30382903205517
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model Number320551 / 320553 (BULK)
Device Lot Number9044773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/27/2024
09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown